Alert archive / Florida / Small Craft Advisories in 2013

Small Craft Advisory 39, NWS Tallahassee, FL

November 7, 2013

NWS Tallahassee, FL issued this small craft advisory at Nov 7, 2013, 2:48 AM EST. It took effect at Nov 7, 2013, 2:34 PM EST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2013, 2:48 AM EST (07:48 UTC)
In effect from
Nov 7, 2013, 2:34 PM EST
Expired
Nov 9, 2013, 4:00 AM EST
In force
37 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WHUS72 KTAE 070748
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
248 AM EST THU NOV 7 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
1 PM EST FRIDAY...

.A WEAKENING COLD FRONT WILL PASS QUICKLY WEST TO EAST
ACROSS THE COASTAL WATERS TODAY. WINDS AND SEAS WILL INCREASE
BEHIND THIS FRONT...REACHING ADVISORY LEVELS LATE THIS AFTERNOON
OR TONIGHT. 

GMZ750-755-770-775-071600-
/O.NEW.KTAE.SC.Y.0039.131107T2200Z-131108T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
248 AM EST THU NOV 7 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
1 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
1 PM EST FRIDAY. 

* PEAK WINDS: NORTH INCREASING TO AROUND 20 KNOTS LATE THIS
  AFTERNOON...THEN 20 TO 25 KNOTS TONIGHT.

* PEAK SEAS: INCREASING TO 5 TO 7 FEET TONIGHT...WITH OCCASIONAL
  SEAS UP TO 9 FEET WELL OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
6 follow-up statements
980 
WHUS72 KTAE 071934
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
234 PM EST THU NOV 7 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL SATURDAY MORNING...

.HIGH PRESSURE WILL SLIDE IN BEHIND THIS AFTERNOONS PASSING COLD
FRONT. HOWEVER...THE CALM CENTER OF THE RIDGE WILL NEVER MAKE IT
TO THE GULF...YIELDING SOLID ADVISORY CONDITIONS THROUGH SATURDAY
MORNING.

GMZ730-765-080830-
/O.EXB.KTAE.SC.Y.0039.131107T1934Z-131109T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
234 PM EST THU NOV 7 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 AM EST SATURDAY...

* PEAK WINDS: NORTH 20 TO 25 KNOTS WITH ISOLATED GUSTS AS HIGH AS
  35 KNOTS TONIGHT...BECOMING EAST AROUND 20 KNOTS BY FRIDAY NIGHT.

* PEAK SEAS: 6 TO 8 FEET AWAY FROM APALACHEE BAY
  TONIGHT...SUBSIDING TO 3 TO 6 FEET BY FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-755-770-775-080830-
/O.EXT.KTAE.SC.Y.0039.131107T1934Z-131109T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
234 PM EST THU NOV 7 2013

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST
SATURDAY...

* PEAK WINDS: NORTH 20 TO 25 KNOTS WITH ISOLATED GUSTS AS HIGH AS
  35 KNOTS TONIGHT...BECOMING EAST AROUND 20 KNOTS BY FRIDAY NIGHT.

* PEAK SEAS: 6 TO 8 FEET AWAY FROM APALACHEE BAY
  TONIGHT...SUBSIDING TO 3 TO 6 FEET BY FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRIGAN
812 
WHUS72 KTAE 080242
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
942 PM EST THU NOV 7 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL SATURDAY MORNING...

GMZ730-750-755-765-770-775-080945-
/O.CON.KTAE.SC.Y.0039.000000T0000Z-131109T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
942 PM EST THU NOV 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY.

* PEAK WINDS: NORTH AROUND 25 KNOTS WITH ISOLATED GUSTS AS HIGH AS
  35 KNOTS TONIGHT WEST OF APALACHICOLA...BECOMING NORTHEAST
  AROUND 20 KNOTS FRIDAY AFTERNOON.

* PEAK SEAS: 6 TO 9 FEET OCCASIONALLY UP TO 11 FEET OFFSHORE AND
  AWAY FROM APALACHEE BAY TONIGHT...SUBSIDING TO 4 TO 6 FEET BY
  FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
819 
WHUS72 KTAE 080839
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 AM EST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

.ADVISORY CONDITIONS WILL CONTINUE THROUGH SATURDAY MORNING...EXCEPT
FOR APALACHEE BAY WHERE WINDS WILL BE JUST BELOW ADVISORY
LEVELS...AND SEAS WILL BE MUCH LOWER THAN WELL OFFSHORE BECAUSE OF
THE OFFSHORE WINDS.

GMZ730-765-080945-
/O.CAN.KTAE.SC.Y.0039.000000T0000Z-131109T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
339 AM EST FRI NOV 8 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

GMZ750-755-770-775-081600-
/O.CON.KTAE.SC.Y.0039.000000T0000Z-131109T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
339 AM EST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY.

* PEAK WINDS: NORTHEAST 20 TO 25 KNOTS EARLY...BECOMING AROUND 20
  KNOTS BY THIS AFTERNOON.

* PEAK SEAS: 6 TO 8 FEET OCCASIONALLY UP TO 11 FEET WELL
  OFFSHORE... SUBSIDING TO 5 TO 7 FEET LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
925 
WHUS72 KTAE 081340
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
840 AM EST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

.ADVISORY CONDITIONS WILL CONTINUE THROUGH SATURDAY MORNING...
EXCEPT FOR APALACHEE BAY WHERE WINDS WILL BE JUST BELOW ADVISORY
LEVELS...AND SEAS WILL BE MUCH LOWER THAN WELL OFFSHORE BECAUSE
OF THE OFFSHORE WINDS.

GMZ750-755-770-775-082130-
/O.CON.KTAE.SC.Y.0039.000000T0000Z-131109T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
840 AM EST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY.

* PEAK WINDS: NORTHEAST 20 TO 25 KNOTS EARLY...BECOMING AROUND 20
  KNOTS BY THIS AFTERNOON.

* PEAK SEAS: SEAS 6 TO 9 FEET OCCASIONALLY UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
120 
WHUS72 KTAE 082003
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 PM EST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

.ADVISORY CONDITIONS WILL CONTINUE THROUGH SATURDAY MORNING...
EXCEPT FOR APALACHEE BAY WHERE WINDS WILL BE JUST BELOW ADVISORY
LEVELS...AND SEAS WILL BE MUCH LOWER THAN WELL OFFSHORE BECAUSE
OF THE OFFSHORE WINDS.

GMZ750-755-770-775-090430-
/O.EXT.KTAE.SC.Y.0039.000000T0000Z-131109T0900Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
303 PM EST FRI NOV 8 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST
SATURDAY. 

* PEAK WINDS: NORTHEAST 20 KNOTS THIS EVENING BECOMING EAST.

* PEAK SEAS: 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET OFFSHORE THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

18-WOOL
356 
WHUS72 KTAE 090231
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
931 PM EST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

.ADVISORY CONDITIONS WILL CONTINUE THROUGH EARLY SATURDAY MORNING
EXCEPT FOR APALACHEE BAY WHERE WINDS WILL BE JUST BELOW ADVISORY
LEVELS...AND SEAS WILL BE MUCH LOWER BECAUSE OF THE OFFSHORE
WINDS. ELEVATED NORTHEAST WINDS MAY LINGER THROUGH MUCH OF THE DAY
SATURDAY EVEN AFTER WINDS FALL BELOW ADVISORY LEVELS.

GMZ750-755-770-775-090900-
/O.CON.KTAE.SC.Y.0039.000000T0000Z-131109T0900Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
931 PM EST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

* PEAK WINDS: NORTHEAST 20 KNOTS THIS EVENING BECOMING EAST.

* PEAK SEAS: 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

08-LAMERS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 9:17 PM EST, 5 hours 31 minutes earlier.

Area forecast discussion, Nov 6, 9:17 PM EST, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
917 PM EST Wed Nov 6 2013

.NEAR TERM [Tonight]...
Mid-high level cloud cover continues to increase over the area ahead
of an approaching upper level PV anomaly that is about 270 miles SSE
of New Orleans. Regional radar mosaics reveal some mid-level echoes
out over the open waters of the Gulf of Mexico, so some sprinkles
can't be ruled out over the coastal waters or near the Florida
Panhandle coastline, especially after 06z. However, the 00z TAE
sounding showed a substantial layer of dry air in the mid-levels so
this should limit the possibility of more widespread or heavier
showers. The increasing cloud cover should keep lows fairly mild for
this time of year - in the low 60s (normal at TLH: 50). Based on the
latest IR satellite loops, the lows were nudged up slightly, as was
the cloud cover forecast. There could be some patchy fog in the
eastern part of our area where cloud cover will be a little thinner
and low-level moisture will be on the increase.

&&

.SHORT TERM [Thursday Through Friday Night]...
A cold front will be approaching the forecast area at the start of
the period. Much if not all of the upper level support with this
system will be in the northern stream. With the lack of deep layer
forcing, expect only a narrow line of weakening showers entering
the forecast area shortly after sunrise. While some of the
forecast models show low end rain chances for Thursday afternoon,
several guidance members are rain free, and this was used for this
forecast in the afternoon as any notable forcing for precipitation
diminishes.

After the cold front moves through the region on Thursday evening,
clearing will quickly occur with cooler and much drier air moving
into the region. The pattern will remain relatively quick with
high pressure moving from Western Tennessee on Friday morning to
the Western Atlantic by Saturday morning. With this ridge
remaining more to the north of our region, expect surface winds to
stay strong enough overnight to keep temperatures from dropping
much lower than the mid 40s across inland areas both nights.
Friday will be a sunny but cool day with highs struggling to reach
70.

&&

.LONG TERM [Saturday through Wednesday]...
The long term looks to feature relatively benign weather with
zonal flow expected to be in place through much of the period.
This will yield partly to mostly cloudy days with temperatures
largely remaining at or just a few degrees above climatology
through the period. The only notable exception to this may be
toward the tail end of the long term period when both the GFS and
Euro are indicating the pattern over the Eastern CONUS will become
a little more amplified, thus slightly elevating the potential for
higher rain chances in the region. However, confidence at this
time range is low.

&&

.AVIATION [through 00z Friday]...
All sites are currently VFR with these conditions expected to hold
until 07 UTC.  After this time, lower cigs/visbys to the east will
begin to affect VLD and ABY.  As the early morning continues,
IFR/MVFR conditions will reach the other terminals.  Mid-morning
conditions show improvement as ceilings begin to lift, although ECP
and DHN may take longer to see improved ceilings. After 18 UTC, all
terminals will be back to VFR conditions.

&&

.MARINE...
Winds continue to diminish this afternoon and are now below
cautionary levels at the buoys. After a brief lull in the winds
tonight, expect increasing offshore winds to advisory levels
behind a cold front on Thursday afternoon. Advisory level winds
should last through much of Friday before only slowly diminishing
into the weekend.

&&

.FIRE WEATHER...
Relative humidity levels will remain above critical thresholds for
the next several days, with dispersion values remaining within
acceptable ranges. Thus, hazardous fire weather conditions are not
expected.

&&

.HYDROLOGY...
With little or no rain expected through the next several days,
there are no hydrology concerns.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   63  81  46  71  45 /  0  10   0   0   0
Panama City   66  79  48  69  50 / 10  20   0   0   0
Dothan        60  76  43  68  43 / 10  20   0   0   0
Albany        60  79  43  69  43 / 10  20   0   0   0
Valdosta      62  81  47  69  44 /  0  10   0   0   0
Cross City    64  82  50  75  49 /  0  10   0   0   0
Apalachicola  66  79  49  69  51 / 10  10   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...Lamers
SHORT TERM...Godsey
LONG TERM...Godsey
AVIATION...Wool/Heller
MARINE...Godsey
FIRE WEATHER...Harrigan
HYDROLOGY...Godsey

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 6:27 AM ESTDense Fog AdvisoryTAEBen Hill, Berrien, Cook, Irwin, Lanier, Lowndes3 hr

Nearby

Small Craft Advisories in Florida, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.